MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 3.7, 13, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 3.7, 13, MTXF, MG,HA; DENTAL IMPLANT
Model Number TSVTH13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Fax number and last/given name unknown / not provided.
 
Event or Problem Description
It was reported that the implant was removed due to the patient having worsening refractory pain and swelling since placement.Edema and inflammation also reported.Tooth #13.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: component code was added: 4755.H6: tyoe of investigation codes were added: 4109, 4111, 4110 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4310 and 4315.One (1) imp, tsv, 3.7, 13, mtxf, mg,ha (tsvth13) was returned for investigation.Visual evaluation of the as returned product identified no apparent malfunction.Signs of use only.Based on the evaluation, device malfunction has not occurred.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimmer biomet.Dhr review for the lot number (1239688) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Sterilization record (op#120) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review by lot number (1239688) was performed for similar events using keyword (medical: pain) and no other similar complaint was identified.The reported event could not be recreated due to the nature of the dental device and event (pain) and the complaint is not related to the functional performance of the device.A definitive root cause could not be identified.However, based on the investigation and risk review, the most likely causes for the reported event is implant material rejection; allergies, sensitivity.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional information received at the time of this report.

Brand Name
IMP, TSV, 3.7, 13, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11876140
Report Number0002023141-2021-01387
Device Sequence Number3559715
Product Code DZE
UDI-Device Identifier00889024344310
UDI-Public(01)00889024344310(17)251108(10)1239688
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/08/2025
Device Model NumberTSVTH13
Device Catalogue NumberTSVTH13
Device Lot Number1239688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;